EconPapers    
Economics at your fingertips  
 

Products of positive forms, linear matrix inequalities, and Hilbert 17th problem for ternary forms

E. de Klerk and D.V. Pasechnik
Additional contact information
E. de Klerk: Tilburg University, School of Economics and Management
D.V. Pasechnik: Tilburg University, School of Economics and Management

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 71c15554906/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:90713b98-8cb2-4d0c-981c-815bfeb1b627

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:90713b98-8cb2-4d0c-981c-815bfeb1b627